Kuznetsov, Sergey Petrovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34

Number of views:
This page:1895
Abstract pages:4914
Full texts:1301
Kuznetsov, Sergey Petrovich
Doctor of physico-mathematical sciences (1987)
Speciality: 01.04.03 (Radio physics)
Birth date: 10.01.1951
Phone: +7 (845) 227 86 85
Fax: +7 (845) 227 24 01
Keywords: chaos, attactor, bifurcation.
UDC: 517.9, 517.548
MSC: 37D45, 15A66, 46S99, 30G35


Nonlinear dynamics, chaos, electronics.


S. P. Kuznetsov was graduated Saratov State University in 1973. In 1977 he received the degree of Candidate of Sciences from Saratov University, speciality Radio-physics. Since 1977 till 1988 S. P. Kuznetsov is a Senior Researcher of the Institute of Mechanics and Physics of SSU. In 1988 he received degree of Doctor of Sciences from Saratov University. The title of the thesis: "Non-stationary nonlinear processes and stochastic oscillations in spatially extended systems of radio-physics and electronics". Since 1988 S. P. Kuznetsov is a Head Researcher of Saratov Division of Institute of Radio-Engineering and Electronics of RAS, from 1996 — a Professor of Department of Nonlinear Processes of Saratov University. From 2001 S. P. Kuznetsov is a head of Laboratory of Theoretical Nonlinear Dynamics in Saratov Branch of IRE RAS.
S. P. Kuznetsov is an author of textbook "Dynamical Chaos" and more than 150 published works in Russian and International scientific press. Seven Candidate works have been performed under supervision of S. P. Kuznetsov. He was a Laureate of State Stipendium for Distinguished Scientists of Russian Federation (1994–1996), Soros Associated Professor (1998), Soros Professor (2000, 2001). He is a member of Editorial board of the Journal "Applied Nonlinear Dynamics" issued by Saratov University.

Main publications:
  1. S. P. Kuznetsov, Dinamicheskii khaos, Sovremennaya teoriya kolebanii i voln, Fizmatlit, Moskva, 2006
  2. U. Feudel, S. Kuznetsov, A. Pikovsky, Strange Nonchaotic Attractors. Dynamics between Order and Chaos in Quasiperiodically Forced Systems, World Scientific Series on Nonlinear Science, Series A, 56, World Scientific, Singapore, 2006  mathscinet  zmath
  3. S. P. Kuznetsov, A. P. Kuznetsov, I. R. Sataev, “Multiparameter Critical Situations, Universality and Scaling in Two-Dimensional Period-Doubling Maps”, Journal of Statistical Physics, 121:5–6 (2005), 697–748  crossref  mathscinet  zmath  adsnasa
  4. S. P. Kuznetsov, “Example of a Physical System with a Hyperbolic Attractor of the Smale-Williams Type”, Phys. Rev. Lett., 95 (2005), 144101  crossref  adsnasa
  5. S. P. Kuznetsov, “Dinamicheskii khaos i odnorodno giperbolicheskie attraktory: ot matematiki k fizike”, Uspekhi fizicheskikh nauk, 181:2 (2011), 121-149

Publications in Math-Net.Ru
1. Ivan A. Bizyaev, Alexey V. Borisov, Sergey P. Kuznetsov, “Chaplygin sleigh with periodically oscillating internal mass”, EPL, 119 (2018), 60008, 7 pp.  mathnet  isi
2. S. P. Kuznetsov, V. V. Mochalov, V. P. Chuev, “On Riemann boundary-value problem for regular functions in Clifford algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  42–56  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 36–49  isi  scopus
3. V. M. Doroshenko, V. P. Kruglov, S. P. Kuznetsov, “Smale Williams Solenoids in a System of Coupled Bonhoeffer van der Pol Oscillators”, Nelin. Dinam., 14:4 (2018),  435–451  mathnet
4. Pavel V. Kuptsov, Sergey P. Kuznetsov, “Lyapunov Analysis of Strange Pseudohyperbolic Attractors: Angles Between Tangent Subspaces, Local Volume Expansion and Contraction”, Regul. Chaotic Dyn., 23:7-8 (2018),  908–932  mathnet  isi  scopus
5. Alexey V. Borisov, Sergey P. Kuznetsov, “Comparing Dynamics Initiated by an Attached Oscillating Particle for the Nonholonomic Model of a Chaplygin Sleigh and for a Model with Strong Transverse and Weak Longitudinal Viscous Friction Applied at a Fixed Point on the Body”, Regul. Chaotic Dyn., 23:7-8 (2018),  803–820  mathnet  isi  scopus
6. Sergey P. Kuznetsov, Yuliya V. Sedova, “Hyperbolic Chaos in Systems Based on FitzHughNagumo Model Neurons”, Regul. Chaotic Dyn., 23:4 (2018),  458–470  mathnet  mathscinet  isi  scopus
7. Sergey P. Kuznetsov, “Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint”, Regul. Chaotic Dyn., 23:2 (2018),  178–192  mathnet  isi  scopus
8. S. P. Kuznetsov, “Chaos and hyperchaos of geodesic flows on curved manifolds corresponding to mechanically coupled rotators: Examples and numerical study”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018),  565–581  mathnet  elib
9. V. M. Doroshenko, V. P. Kruglov, S. P. Kuznetsov, “Chaos generator with the SmaleWilliams attractor based on oscillation death”, Nelin. Dinam., 13:3 (2017),  303–315  mathnet  elib
10. A. Yu. Jalnine, S. P. Kuznetsov, “Autonomous strange non-chaotic oscillations in a system of mechanical rotators”, Nelin. Dinam., 13:2 (2017),  257–275  mathnet  elib; Regular and Chaotic Dynamics, 22:3 (2017), 210–225  scopus
11. Pavel V. Kuptsov, Sergey P. Kuznetsov, Nataliya V. Stankevich, “A Family of Models with Blue Sky Catastrophes of Different Classes”, Regul. Chaotic Dyn., 22:5 (2017),  551–565  mathnet  isi  scopus
12. Alexey Yu. Jalnine, Sergey P. Kuznetsov, “Autonomous Strange Nonchaotic Oscillations in a System of Mechanical Rotators”, Regul. Chaotic Dyn., 22:3 (2017),  210–225  mathnet  mathscinet  isi  scopus
13. S. P. Kuznetsov, V. P. Kruglov, “On some simple examples of mechanical systems with hyperbolic chaos”, Tr. Mat. Inst. Steklova, 297 (2017),  232–259  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 208–234  isi  scopus
14. A. P. Kuznetsov, S. P. Kuznetsov, Yu. V. Sedova, “Pendulum system with an infinite number of equilibrium states and quasiperiodic dynamics”, Nelin. Dinam., 12:2 (2016),  223–234  mathnet  elib
15. S. P. Kuznetsov, “Hyperbolic chaos in self-oscillating systems based on mechanical triple linkage: Testing absence of tangencies of stable and unstable manifolds for phase trajectories”, Nelin. Dinam., 12:1 (2016),  121–143  mathnet; Regular and Chaotic Dynamics, 20:6 (2015), 649–666  scopus
16. Alexey V. Borisov, Sergey P. Kuznetsov, “Regular and Chaotic Motions of a Chaplygin Sleigh under Periodic Pulsed Torque Impacts”, Regul. Chaotic Dyn., 21:7-8 (2016),  792–803  mathnet  isi  scopus
17. Sergey P. Kuznetsov, Vyacheslav P. Kruglov, “Verification of Hyperbolicity for Attractors of Some Mechanical Systems with Chaotic Dynamics”, Regul. Chaotic Dyn., 21:2 (2016),  160–174  mathnet  mathscinet  isi  scopus
18. Sergey P. Kuznetsov, “Motion of a falling card in a fluid: Finite-dimensional models, complex phenomena, and nonlinear dynamics”, Nelin. Dinam., 11:1 (2015),  3–49  mathnet  elib
19. Sergey P. Kuznetsov, “Hyperbolic Chaos in Self-oscillating Systems Based on Mechanical Triple Linkage: Testing Absence of Tangencies of Stable and Unstable Manifolds for Phase Trajectories”, Regul. Chaotic Dyn., 20:6 (2015),  649–666  mathnet  mathscinet  isi  scopus
20. Sergey P. Kuznetsov, “Plate Falling in a Fluid: Regular and Chaotic Dynamics of Finite-dimensional Models”, Regul. Chaotic Dyn., 20:3 (2015),  345–382  mathnet  mathscinet  zmath  isi  scopus
21. S. P. Kuznetsov, “On the validity of the nonholonomic model of the rattleback”, UFN, 185:12 (2015),  1342–1344  mathnet  elib; Phys. Usp., 58:12 (2015), 1223–1224  isi  scopus
22. Vyacheslav P. Kruglov, Alexey S. Kuznetsov, Sergey P. Kuznetsov, “Hyperbolic chaos in systems with parametrically excited patterns of standing waves”, Nelin. Dinam., 10:3 (2014),  265–277  mathnet
23. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, Arkady Pikovsky, “Attractor of SmaleWilliams Type in an Autonomous Distributed System”, Regul. Chaotic Dyn., 19:4 (2014),  483–494  mathnet  mathscinet  zmath  isi
24. A. V. Borisov, A. O. Kazakov, S. P. Kuznetsov, “Nonlinear dynamics of the rattleback: a nonholonomic model”, UFN, 184:5 (2014),  493–500  mathnet  elib; Phys. Usp., 57:5 (2014), 453–460  isi  elib  scopus
25. Olga B. Isaeva, Sergey P. Kuznetsov, Igor R. Sataev, Arkady Pikovsky, “On a bifurcation scenario of a birth of attractor of Smale–Williams type”, Nelin. Dinam., 9:2 (2013),  267–294  mathnet
26. Olga B. Isaeva, Alexey S. Kuznetsov, Sergey P. Kuznetsov, “Hyperbolic chaos in parametric oscillations of a string”, Nelin. Dinam., 9:1 (2013),  3–10  mathnet
27. Alexander P. Kuznetsov, Sergey P. Kuznetsov, Ludmila V. Turukina, I. R. Sataev, “Landau–Hopf scenario in the ensemble of interacting oscillators”, Nelin. Dinam., 8:5 (2012),  863–873  mathnet
28. Sergey P. Kuznetsov, Alexey Yu. Jalnine, Igor R. Sataev, Julia V. Sedova, “Phenomena of nonlinear dynamics of dissipative systems in nonholonomic mechanics of the rattleback”, Nelin. Dinam., 8:4 (2012),  735–762  mathnet
29. Alexander P. Kuznetsov, Sergey P. Kuznetsov, Mikhail V. Pozdnyakov, Julia V. Sedova, “Universal two-dimensional map and its radiophysical realization”, Nelin. Dinam., 8:3 (2012),  461–471  mathnet
30. Alexey V. Borisov, Alexey Yu. Jalnine, Sergey P. Kuznetsov, Igor R. Sataev, Yulia V. Sedova, “Dynamical Phenomena Occurring due to Phase Volume Compression in Nonholonomic Model of the Rattleback”, Regul. Chaotic Dyn., 17:6 (2012),  512–532  mathnet  mathscinet  zmath
31. S. P. Kuznetsov, “Dynamical chaos and uniformly hyperbolic attractors: from mathematics to physics”, UFN, 181:2 (2011),  121–149  mathnet  elib; Phys. Usp., 54:2 (2011), 119–144  isi  scopus
32. S. P. Kuznetsov, “An example of a non-autonomous continuous-time system with attractor of Plykin type in the Poincaré map”, Nelin. Dinam., 5:3 (2009),  403–424  mathnet
33. A. P. Kuznetsov, S. P. Kuznetsov, I. R. Sataev, Yu. V. Sedova, “Critical point of accumulation of fold-flip bifurcation points and critical quasi-attractor (the review and new results)”, Nelin. Dinam., 4:2 (2008),  113–132  mathnet
34. P. V. Kuptsov, S. P. Kuznetsov, “Transition to a synchronous chaos regime in a system of coupled non-autonomous oscillators presented in terms of amplitude equations”, Nelin. Dinam., 2:3 (2006),  307–331  mathnet
35. S. P. Kuznetsov, V. V. Mochalov, “Automorphisms of Clifford algebra and strong regular functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 10,  83–86  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:10 (1992), 81–84

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019